AMS eContent Search Results
Matches for: msc=(11\\\\\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 5000 found      Go to page: < 2 3 4 5 6 7 8 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[121] Mark Kisin. Mod $p$ points on Shimura varieties of abelian type. J. Amer. Math. Soc. 30 (2017) 819-914.
Abstract, references, and article information   
View Article: PDF

[122] Christian Johansson; with an appendix by Francesc Fité. On the Sato-Tate conjecture for non-generic abelian surfaces. Trans. Amer. Math. Soc. 369 (2017) 6303-6325.
Abstract, references, and article information
View Article: PDF

[123] Joseph H. Silverman. Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article). Bull. Amer. Math. Soc. 54 (2017) 591-594.
Abstract, references, and article information   
View Article: PDF

[124] Charles Mills and Min Ru. An improved defect relation for holomorphic curves in projective varieties. Contemporary Mathematics 699 (2017) 263-273.
Book volume table of contents
View Article: PDF

[125] Carl P. Dettmann. How sticky is the chaos/order boundary?. Contemporary Mathematics 698 (2017) 111-128.
Book volume table of contents   
View Article: PDF

[126] Paweł Gładki. Witt equivalence of fields: A survey with a special emphasis on applications of hyperfields. Contemporary Mathematics 697 (2017) 169-185.
Book volume table of contents   
View Article: PDF

[127] Tom-Lukas Kriel. A new proof for the existence of degree bounds for Putinar's Positivstellensatz. Contemporary Mathematics 697 (2017) 203-209.
Book volume table of contents   
View Article: PDF

[128] Vincent Astier and Thomas Unger. Stability index of algebras with involution. Contemporary Mathematics 697 (2017) 41-50.
Book volume table of contents   
View Article: PDF

[129] Max Dickmann, Francisco Miraglia and Alejandro Petrovich. Constructions in the category of real semigroups. Contemporary Mathematics 697 (2017) 107-134.
Book volume table of contents   
View Article: PDF

[130] Yusuke Arike, Kiyokazu Nagatomo and Yuichi Sakai. Characterization of the simple Virasoro vertex operator algebras with 2 and 3-dimensional space of characters. Contemporary Mathematics 695 (2017) 175-204.
Book volume table of contents   
View Article: PDF

[131] Yang-Hui He and John McKay. Moonshine and the meaning of life. Contemporary Mathematics 694 (2017) 1-2.
Book volume table of contents   
View Article: PDF

[132] Jean-François Dat. A functoriality principle for blocks of $p$-adic linear groups. Contemporary Mathematics 691 (2017) 103-131.
Book volume table of contents   
View Article: PDF

[133] Naoki Imai and Takahiro Tsushima. Affinoids in Lubin-Tate surfaces with exponential full level two. Contemporary Mathematics 691 (2017) 157-180.
Book volume table of contents   
View Article: PDF

[134] Jie Lin. An automorphic variant of a conjecture of Deligne. Contemporary Mathematics 691 (2017) 181-201.
Book volume table of contents   
View Article: PDF

[135] Ahmed Moussaoui. Proof of the Aubert-Baum-Plymen-Solleveld conjecture for split classical groups. Contemporary Mathematics 691 (2017) 257-281.
Book volume table of contents   
View Article: PDF

[136] Colette Moeglin and David Renard. Paquets d'Arthur des groupes classiques complexes. Contemporary Mathematics 691 (2017) 203-256.
Book volume table of contents   
View Article: PDF

[137] Anne-Marie Aubert, Paul Baum, Roger Plymen and Maarten Solleveld. Conjectures about $p$-adic groups and their noncommutative geometry. Contemporary Mathematics 691 (2017) 15-51.
Book volume table of contents   
View Article: PDF

[138] Agnès David. Poids de Serre dans la conjecture de Breuil--M\'ezard. Contemporary Mathematics 691 (2017) 133-156.
Book volume table of contents   
View Article: PDF

[139] Stéphane Ballet, Julia Pieltant, Matthieu Rambaud and Jeroen Sijsling. On some bounds for symmetric tensor rank of multiplication in finite fields. Contemporary Mathematics 686 (2017) 93-121.
Book volume table of contents   
View Article: PDF

[140] Vanessa Vitse. Field extensions and index calculus on algebraic curves. Contemporary Mathematics 686 (2017) 187-199.
Book volume table of contents   
View Article: PDF

[141] Eric Férard. A infinite class of Kasami functions that are not APN infinitely often. Contemporary Mathematics 686 (2017) 45-63.
Book volume table of contents   
View Article: PDF

[142] Nurdagül Anbar, Peter Beelen and Nhut Nguyen. The exact limit of some cubic towers. Contemporary Mathematics 686 (2017) 1-15.
Book volume table of contents   
View Article: PDF

[143] Safia Haloui. Codes from Jacobian surfaces. Contemporary Mathematics 686 (2017) 123-135.
Book volume table of contents   
View Article: PDF

[144] Yves Aubry and Annamaria Iezzi. Optimal and maximal singular curves. Contemporary Mathematics 686 (2017) 31-43.
Book volume table of contents   
View Article: PDF

[145] Mrinmoy Datta and Sudhir R. Ghorpade. Remarks on the Tsfasman-Boguslavsky Conjecture and higher weights of projective Reed-Muller codes. Contemporary Mathematics 686 (2017) 157-169.
Book volume table of contents   
View Article: PDF

[146] Toshiki Matsusaka and Ryotaro Osanai. Arithmetic formulas for the Fourier coefficients of Hauptmoduln of level 2, 3, and 5. Proc. Amer. Math. Soc. 145 (2017) 1383-1392.
Abstract, references, and article information   
View Article: PDF

[147] A. Languasco, A. Perelli and A. Zaccagnini. An extended pair-correlation conjecture and primes in short intervals. Trans. Amer. Math. Soc. 369 (2017) 4235-4250.
Abstract, references, and article information   
View Article: PDF

[148] Thomas Barron, Christopher O’Neill and Roberto Pelayo. On dynamic algorithms for factorization invariants in numerical monoids. Math. Comp. 86 (2017) 2429-2447.
Abstract, references, and article information   
View Article: PDF

[149] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[150] Volker Heiermann and Yeansu Kim. On the generic local Langlands correspondence for $GSpin$ groups. Trans. Amer. Math. Soc. 369 (2017) 4275-4291.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 5000 found      Go to page: < 2 3 4 5 6 7 8 > >>

American Mathematical Society